# SDR DALA2024062806590

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 EEPMS LIGHT MONUMENT AT LAVATORY (7EA) FOUND LIGHT LENS BROKEN AT EDGE. CORRECTIVE ACTION: REPLACED PER A330 AMM 33-51-12. OPS TEST CARRIED OUT AS PER A330 AMM 33-51-12. OPS GOOD. (0417189)
